Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 590 of 651 found articles
 
 
  The complexity of constraint satisfaction problems for small relation algebras
 
 
Title: The complexity of constraint satisfaction problems for small relation algebras
Author: Cristani, M.
Hirsch, R.
Appeared in: Artificial intelligence
Paging: Volume 156 (2004) nr. 2 pages 20 p.
Year: 2004
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 590 of 651 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands